Alert archive / Minnesota / Frost Advisories in 2010
Frost Advisory 3, NWS Twin Cities, MN
NWS Twin Cities, MN issued this frost advisory at Oct 2, 2010, 3:14 AM CDT for 42 counties in Minnesota; 9 counties in Wisconsin. It took effect at Oct 3, 2010, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2010, 3:14 AM CDT (08:14 UTC)
- In effect from
- Oct 3, 2010, 1:00 AM CDT
- Expired
- Oct 3, 2010, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Twin Cities, MN
All 51 counties
Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Chisago County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN, Barron County, WI, Chippewa County, WI, Dunn County, WI, Eau Claire County, WI, Pepin County, WI, Pierce County, WI, Polk County, WI, Rusk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.2 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
089 WWUS73 KMPX 020814 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 314 AM CDT SAT OCT 2 2010 ...SCATTED FROST FOR WESTERN MINNESOTA THIS MORNING...MORE WIDESPREAD FROST EXPECTED FOR TONIGHT ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN... .A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM FOR A PORTION OF WESTERN MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE HIGH PRESSURE SYSTEM RESPONSIBLE FOR THE COOL MORNING...WILL MOVE SLOWLY EAST INTO WESTERN WISCONSIN BY SUNDAY MORNING. THE COMBINATION OF A CLEAR SKY...LIGHT WINDS...AND A COLD AIR MASS MOVING OVERHEAD...WILL LEAD TO SUNDAY MORNING LOW TEMPERATURES IN THE LOWER TO MID 30S FOR MUCH OF THE AREA....WITH WIDESPREAD FROST A LIKELIHOOD. PORTION SO WEST CENTRAL WISCONSIN COULD POSSIBLY DROP INTO THE UPPER 20S FOR A FEW HOURS SUNDAY MORNING. A FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FOR SUNDAY NIGHT. THIS INCLUDES...THE TWIN CITIES...ST CLOUD...WILLMAR...MANKATO... EAU CLAIRE AND RICE LAKE WISCONSIN. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MNZ041>044-047>050-054>057-064-021615- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ /O.CON.KMPX.FR.Y.0002.000000T0000Z-101002T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS 314 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S THIS MORNING AND SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MNZ045-051>053-058>063-065>070-073>078-082>085-091>093-WIZ014>016- 023>028-021615- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ KANABEC-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MORA...ELK RIVER...CAMBRIDGE... CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 314 AM CDT SAT OCT 2 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 30 TO 35 DEGREE RANGE ACROSS MOST OF THE AREA WITH WIDESPREAD FROST LIKELY DEVELOPING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
574 WWUS73 KMPX 020821 CCA NPWMPX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 318 AM CDT SAT OCT 2 2010 ...SCATTED FROST FOR WESTERN MINNESOTA THIS MORNING...MORE WIDESPREAD FROST EXPECTED FOR TONIGHT ACROSS SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN... .A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM FOR A PORTION OF WESTERN MINNESOTA. THE ADVISORY IS ALONG AND WEST OF A LINE FROM GRANITE FALLS...TO ST. CLOUD...TO MORA. THE HIGH PRESSURE SYSTEM RESPONSIBLE FOR THE COOL MORNING...WILL MOVE SLOWLY EAST INTO WESTERN WISCONSIN BY SUNDAY MORNING. THE COMBINATION OF A CLEAR SKY...LIGHT WINDS...AND A COLD AIR MASS MOVING OVERHEAD...WILL LEAD TO SUNDAY MORNING LOW TEMPERATURES IN THE LOWER TO MID 30S FOR MUCH OF THE AREA....WITH WIDESPREAD FROST A LIKELIHOOD. PORTIONS OF WEST CENTRAL WISCONSIN COULD POSSIBLY DROP INTO THE UPPER 20S FOR A FEW HOURS SUNDAY MORNING. A FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FOR SUNDAY MORNING. THIS INCLUDES...THE TWIN CITIES...ST CLOUD...WILLMAR...MANKATO... EAU CLAIRE AND RICE LAKE WISCONSIN. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MNZ041>044-047>050-054>057-064-021645- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ /O.CON.KMPX.FR.Y.0002.000000T0000Z-101002T1200Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS 318 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S THIS MORNING AND SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MNZ045-051>053-058>063-065>070-073>078-082>085-091>093-WIZ014>016- 023>028-021645- /O.NEW.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ KANABEC-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-HENNEPIN-ANOKA- RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...MORA...ELK RIVER...CAMBRIDGE... CENTER CITY...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE... ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...CHASKA... SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...ST. PETER... LE SUEUR...FARIBAULT...RED WING...ST. JAMES...MANKATO...WASECA... OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 318 AM CDT SAT OCT 2 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE 30 TO 35 DEGREE RANGE ACROSS MOST OF THE AREA WITH WIDESPREAD FROST LIKELY DEVELOPING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
490 WWUS73 KMPX 021609 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1109 AM CDT SAT OCT 2 2010 ...WIDESPREAD FROST EXPECTED FOR TONIGHT ACROSS SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... .THE HIGH PRESSURE SYSTEM RESPONSIBLE FOR SCATTERED FROST THIS MORNING...WILL MOVE SLOWLY EAST INTO WESTERN WISCONSIN BY SUNDAY MORNING. THE COMBINATION OF A CLEAR SKY...LIGHT WINDS...AND A COLD AIR MASS MOVING OVERHEAD...WILL LEAD TO LOW TEMPERATURES SUNDAY MORNING IN THE LOWER TO MID 30S FOR MUCH OF THE AREA....WITH WIDESPREAD FROST A LIKELIHOOD. PORTIONS OF WEST CENTRAL WISCONSIN COULD POSSIBLY DROP INTO THE UPPER 20S FOR A FEW HOURS SUNDAY MORNING. A FROST ADVISORY HAS BEEN ISSUED FOR MUCH OF CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FOR SUNDAY MORNING. THIS INCLUDES...THE TWIN CITIES...ST CLOUD...WILLMAR...MANKATO... EAU CLAIRE AND RICE LAKE WISCONSIN. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 030015- /O.CON.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE... LITTLE FALLS...PRINCETON...MORA...MORRIS...GLENWOOD...ST. CLOUD... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MADISON...BENSON... MONTEVIDEO...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS... BLAINE...ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE... REDWOOD FALLS...NEW ULM...ST. PETER...LE SUEUR...FARIBAULT... RED WING...ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT... BLUE EARTH...ALBERT LEA...AMERY...BALSAM LAKE...RICE LAKE... BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS... PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN... CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1109 AM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
144 WWUS73 KMPX 022015 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 315 PM CDT SAT OCT 2 2010 ...WIDESPREAD FROST OR FREEZE EXPECTED FOR TONIGHT ACROSS SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... .ADVANCING CANADIAN HIGH PRESSURE WILL BRING THE COLDEST TEMPERATURES OF THE SEASON TO MOST OF THE SOUTHERN HALF OF MINNESOTA AND TO WEST CENTRAL WISCONSIN TONIGHT. WINDS WILL DECREASE RAPIDLY THIS EVENING AND SKIES WILL BECOME MOSTLY CLEAR. WITH AFTERNOON READINGS ONLY IN THE 50 TO 55 DEGREE RANGE TODAY... TEMPERATURES DON'T HAVE FAR TO DROP TO REACH THE FREEZING MARK. THE COLDEST READINGS ARE EXPECTED IN WEST CENTRAL WISCONSIN AND INTO PARTS OF EAST CENTRAL AND SOUTH CENTRAL MINNESOTA WHERE UPPER 20S TO LOWER 30S WILL BE FOUND. WEST CENTRAL MINNESOTA SHOULD RECORD TEMPERATURES AT DAYBREAK IN THE LOWER TO MID 30S. SOME COMMUNITIES INCLUDED IN THE FREEZE WARNING ARE EAU CLAIRE... LADYSMITH...RICE LAKE...MENOMONIE AND DURAND WISCONSIN. SOME MINNESOTA COMMUNITIES AFFECTED ARE ST.CLOUD...CAMBRIDGE... FARIBAULT..OWATONNA...ALBERT LEA...AND LAKEVILLE. SOME MINNESOTA COMMUNITIES INCLUDED IN THE FROST ADVISORY ARE ALEXANDRIA...REDWOOD FALLS...NEW ULM...WILLMAR AS WELL AS MINNEAPOLIS AND ST. PAUL. MNZ043>045-050>053-059-061-063-068>070-076>078-084-085-093- WIZ014>016-023>028-030415- /O.UPG.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ /O.NEW.KMPX.FZ.W.0002.101003T0600Z-101003T1400Z/ MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- WRIGHT-ANOKA-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE- WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO... BLAINE...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...LE SUEUR... FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 315 PM CDT SAT OCT 2 2010 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * THIS WILL BE THE COLDEST NIGHT OF THE SEASON AS OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ041-042-047>049-054>058-060-062-064>067-073>075-082-083-091- 092-030415- /O.CON.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN- FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MINNEAPOLIS...ST. PAUL...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 315 PM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BAP
305 WWUS73 KMPX 030323 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1023 PM CDT SAT OCT 2 2010 ...WIDESPREAD FROST OR FREEZE EXPECTED FOR TONIGHT ACROSS SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... .HIGH PRESSURE CENTERED OVER MINNESOTA WILL BRING THE COLDEST TEMPERATURES OF THE SEASON TO MOST OF THE SOUTHERN HALF OF MINNESOTA AND TO WEST CENTRAL WISCONSIN. TEMPERATURES WILL CONTINUE TO TUMBLE DOWN INTO THE UPPER 20S AND 30S...AND SHOULD REACH THE FREEZING MARK SHORTLY AFTER MIDNIGHT OVER PARTS OF EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. IN WEST CENTRAL MINNESOTA...TEMPERATURES WILL PLUNGE DOWN INTO THE LOWER TO MIDDLE 30S OVERNIGHT. SOME COMMUNITIES INCLUDED IN THE FREEZE WARNING ARE EAU CLAIRE... LADYSMITH...RICE LAKE...MENOMONIE AND DURAND WISCONSIN. SOME MINNESOTA COMMUNITIES AFFECTED ARE ST.CLOUD...CAMBRIDGE... FARIBAULT..OWATONNA...ALBERT LEA...AND LAKEVILLE. SOME MINNESOTA COMMUNITIES INCLUDED IN THE FROST ADVISORY ARE ALEXANDRIA...REDWOOD FALLS...NEW ULM...WILLMAR AS WELL AS MINNEAPOLIS AND ST. PAUL. MNZ043>045-050>053-059-061-063-068>070-076>078-084-085-093- WIZ014>016-023>028-031130- /O.CON.KMPX.FZ.W.0002.101003T0600Z-101003T1400Z/ MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- WRIGHT-ANOKA-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE- WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO... BLAINE...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...LE SUEUR... FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 1023 PM CDT SAT OCT 2 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. * THIS WILL BE THE COLDEST NIGHT OF THE SEASON AS OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ041-042-047>049-054>058-060-062-064>067-073>075-082-083-091- 092-031130- /O.CON.KMPX.FR.Y.0003.101003T0600Z-101003T1400Z/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN- FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MINNEAPOLIS...ST. PAUL...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 1023 PM CDT SAT OCT 2 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
045 WWUS73 KMPX 030822 NPWMPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 322 AM CDT SUN OCT 3 2010 ...WIDESPREAD FROST OR FREEZE EXPECTED THIS MORNING ACROSS SOUTHERN AND CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN... .HIGH PRESSURE CENTERED OVER MINNESOTA WILL BRING THE COLDEST TEMPERATURES OF THE SEASON TO MOST OF THE SOUTHERN HALF OF MINNESOTA AND TO WEST CENTRAL WISCONSIN. TEMPERATURES WILL CONTINUE TO TUMBLE DOWN INTO THE UPPER 20S AND 30S. IN WEST CENTRAL MINNESOTA...TEMPERATURES WILL PLUNGE DOWN INTO THE LOWER TO MIDDLE 30S OVERNIGHT. SOME COMMUNITIES INCLUDED IN THE FREEZE WARNING ARE EAU CLAIRE... LADYSMITH...RICE LAKE...MENOMONIE AND DURAND WISCONSIN. SOME MINNESOTA COMMUNITIES AFFECTED ARE ST.CLOUD...CAMBRIDGE... FARIBAULT..OWATONNA...ALBERT LEA...AND LAKEVILLE. SOME MINNESOTA COMMUNITIES INCLUDED IN THE FROST ADVISORY ARE ALEXANDRIA...REDWOOD FALLS...NEW ULM...WILLMAR AS WELL AS MINNEAPOLIS AND ST. PAUL. MNZ043>045-050>053-059-061-063-068>070-076>078-084-085-093- WIZ014>016-023>028-031400- /O.CON.KMPX.FZ.W.0002.000000T0000Z-101003T1400Z/ MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO- WRIGHT-ANOKA-WASHINGTON-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE- WASECA-STEELE-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN- PEPIN-CHIPPEWA-EAU CLAIRE- INCLUDING THE CITIES OF...LITTLE FALLS...PRINCETON...MORA... FOLEY...ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO... BLAINE...STILLWATER...CHASKA...SHAKOPEE...BURNSVILLE...LE SUEUR... FARIBAULT...RED WING...WASECA...OWATONNA...ALBERT LEA...AMERY... BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH...HUDSON... NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...BOYCEVILLE... DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA 322 AM CDT SUN OCT 3 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * THIS WILL BE THE COLDEST NIGHT OF THE SEASON AS LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ041-042-047>049-054>058-060-062-064>067-073>075-082-083-091- 092-031400- /O.CON.KMPX.FR.Y.0003.000000T0000Z-101003T1400Z/ DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-HENNEPIN-RAMSEY-YELLOW MEDICINE-RENVILLE-MCLEOD- SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN- FARIBAULT- INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...MORRIS... GLENWOOD...ST. CLOUD...MADISON...BENSON...MONTEVIDEO...WILLMAR... LITCHFIELD...MINNEAPOLIS...ST. PAUL...GRANITE FALLS...OLIVIA... HUTCHINSON...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...FAIRMONT...BLUE EARTH 322 AM CDT SUN OCT 3 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER AND MID 30S SUNDAY MORNING...WITH FROST LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this frost advisory went out at Oct 2, 2:54 AM CDT, 20 minutes earlier.
Area forecast discussion, Oct 2, 2:54 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
254 AM CDT SAT OCT 2 2010
.DISCUSSION...
RATHER BENIGN WEATHER PATTERN FOR THE NEXT SEVERAL DAYS WITH THE
SURFACE HIGH DROPPING SOUTHEAST OVER THE CWA. COLD MORNING OVER
THE NORTHWEST CWA AS RIDGE MOVES INTO THE AREA. SOME SCATTERED
FROST POSSIBLE THERE EARLY MORNING. OTHERWISE...SOME CLOUDS ACROSS
EASTERN CWA INTO THE AFTERNOON...BEFORE CLEARING BY EVENING. WITH
RIDGE MOVING ACROSS THE AREA...FROST IS LIKELY FOR MUCH OF THE
AREA. TEMPERATURES COULD DROP INTO THE UPPER 20S OVER PARTS OF
EASTERN CWA...DEPENDING HOW MUCH DRY AIR WORKS DOWN OVER THE AREA.
WILL GO WITH FROST ADV ENTIRE CWA FOR THE COMING NIGHT...WITH THE
DAY SHIFT ADJUSTING TO FREEZE WARNING IN THE FAR EAST IF
WARRANTED.
ANOTHER COOL NIGHT FOR SUNDAY NIGHT INTO MONDAY MORNING...WITH
SOME FROST AGAIN POSSIBLE INTO EASTERN AREAS. SLOW WARMING TREND
AS HEIGHTS BUILD ALOFT AHEAD OF NEXT FRONT.
DRY CONDITIONS EXPECTED THROUGH THE WEEK. ONLY OPPORTUNITY FOR
SMALL CHANCE OF SHOWERS WOULD BE WEDNESDAY TIME FRAME AS THE WEAK
FRONT MOVES THROUGH. APPEARS MOISTURE WILL BE LACKING WITH THIS
PACIFIC SYSTEM. ONLY MINOR ADJUSTMENTS TO GOING FORECAST.
&&
.AVIATION.../06Z TAF ISSUANCE/
MAIN CONCERN IS WHETHER LOW CLOUDS WILL ADVECT OFF LAKE SUPERIOR
OVERNIGHT AND SATURDAY. SHORT TERM MODELS HINT AT SOME LOW CLOUDS
DEVELOPING OVER PORTIONS OF WESTERN WISCONSIN AND EXTREME EASTERN
MN. SFC HIGH PRESSURE RIDGE WAS ALSO MOVING EAST...PROVIDING PLENTY
OF SUBSIDENCE. LOW LEVEL WINDS SHOULD BECOME MORE WESTERLY WITH
TIME. IN THE MEANTIME...FAIRLY DIRTY SFC RIDGE WITH PATCHY MID
CLOUDS MOVING OVER THE AREA DURING THE REST OF THE NIGHT. SFC HIGH
PRESSURE RIDGE BECOMES PARKED OVER THE UPPER MIDWEST SATURDAY
NIGHT...GENERALLY CLEAR SKC DURING THE BALANCE OF THE PERIOD. WINDS
NORTHERLY AT 6 TO 12 KNOTS THRU 10Z...NORTH-NORTHWEST 5 TO 10 MPH
DURING THE DAY ON SATURDAY...BECOMING LIGHT/VARIABLE LATE
AFTERNOON/EVENING SATURDAY. SOME PATCHY GROUND FOG DEVELOPING CLOSE
TO MARSH AREAS OR LARGE BODIES OF WATER LATER TONIGHT.
MSP...GENLY VFR FLYING CONDITIONS OCCURRING THROUGHOUT MUCH OF THE
PERIOD WITH CLOUDS GENERALLY AT OR ABOVE 3500 FEET AGL...THEN SKC.
WINDS NORTH-NORTHEAST 7 TO 12 KNOTS REMAINDER OF THE NIGHT...THEN
NORTH-NORTHWEST 5 TO 10 KNOTS DURING THE DAY ON SATURDAY.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR ANOKA-BENTON-
BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE
LACS-MORRISON-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-
SCOTT-SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.
FROST ADVISORY UNTIL 7 AM CDT THIS MORNING FOR BENTON-CHIPPEWA-
DOUGLAS-KANDIYOHI-LAC QUI PARLE-MILLE LACS-MORRISON-POPE-
STEARNS-STEVENS-SWIFT-TODD-YELLOW MEDICINE.
WI...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR BARRON-CHIPPEWA-
DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.
&&
DWE/JPRHazardous weather outlook, Oct 1, 6:35 PM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 635 PM CDT FRI OCT 1 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 021815- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 635 PM CDT FRI OCT 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF SOUTHERN MINNESOTA AND A SMALL PART OF WEST CENTRAL WISCONSIN. A FEW RIVER POINTS ARE AT MAJOR FLOOD LEVELS. PLEASE CHECK THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. FROST IS LIKELY TONIGHT ACROSS MUCH OF WEST CENTRAL AND CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOOD WARNINGS REMAIN IN EFFECT INTO NEXT WEEK FOR PARTS OF SOUTHERN MINNESOTA AND A SMALL PART OF WEST CENTRAL WISCONSIN. PLEASE CHECK THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. A WIDESPREAD FROST APPEARS POSSIBLE ACROSS THE OUTLOOK AREA ON SATURDAY NIGHT INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 3:15 PM CDT | Freeze Warning | MPX | Anoka, Benton, Carver, Chisago, Dakota, Freeborn and 13 more | 18 hr |
Nearby
Frost Advisories in Minnesota, 2010Frost Advisories in Wisconsin, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.